# SDR SWAA075184

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 71,888 hours, 67,984 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Frayed
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE CABLE FRAYED.  REMOVED AND REPLACED CABLE PER MM.
